# SDR DXTA2023091895680

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0275
- Aircraft time: 2,793 hours, 1,854 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Unknown
- Part number: 92003345020401
- Part serial: 2671GH39002
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STANDBY ATTITUDE INDICATOR: AFTER TAKEOFF NOTICED STBY ATTITUDE INDICATOR WAS IN A 3 DEGREE RIGHT TURN. WAS CONSISTANTLY ON THE 3 DEGREE RIGHT BANK FOR THE ENTIRE FLIGHT EXCEPT AT ONE POINT IT WENT 3 DEGREES LEFT. UPON LANDING ATTITUDE INDICATOR WENT BACK TO WINGS LEVEL.  REMOVED FAULTY ELECTRONIC STANDBY INSTRUMENT SYSTEM -L3 AVIATION PRODUCTS MODEL GH-3900.2 IN ACCORDANCE WITH CESSNA MODEL 680A MAINTENANCE MANUAL 34-15-25 AND INSTALLED AN OVERHAULED GH-3900.2. PERFORMED SECONDARY FLIGHT DISPLAY OPERATIONAL CHECK AND CONFIGURATION MODULE (DCM) DATA RESTORATION IN ACCORDANCE WITH CESSNA MODEL 680A MAINTENANCE MANUAL 34-15-27 WITH NO DEFECTS NOTED.
